# SDR 99ZZZX2891

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 230312001101
- Condition: Worn
- Location: Tail Rotor
- Part time: 356 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH LINK HAS WORN BEARINGS.  REF:  MCN 51.  REMOVED AND REPLACED.
